Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Iterative and Petrov-Galerkin methods for solving a system of one-dimensional nonlinear elliptic equations
HTML articles powered by AMS MathViewer

by Ben Yu Guo and J. J. H. Miller PDF
Math. Comp. 58 (1992), 531-547 Request permission


Two sequences of supersolutions and subsolutions are constructed. Their limits are the solutions of a system of one-dimensional nonlinear elliptic equations. A Petrov-Galerkin scheme is proposed. The existence of solutions of the resulting discrete system is proved by an iteration which also provides a numerical method.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65L10, 65L60
  • Retrieve articles in all journals with MSC: 65L10, 65L60
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Math. Comp. 58 (1992), 531-547
  • MSC: Primary 65L10; Secondary 65L60
  • DOI:
  • MathSciNet review: 1122057